# SDR UPS08M53108

- Difficulty date: July 27, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 43,944 hours, 8,475 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: ARB24342
- Condition: Chafed
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C RT WING I/B FIXED L/E SKIN PANEL FOUND WITH CHAFE ON O/B EDGE CORNER JUST FWD OF PANEL 616HB.  REMOVED, FABRICATED AND INSTALLED RT WING I/B FIXED L/E SKIN PANEL IAW DWG ARB2434 AND MD-11 SRM 51-33-01 & 51-35-01.
